# SDR UPS98226480

- Difficulty date: April 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N211UP
- Make and model: Boeing 727247
- Aircraft serial: 21700
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Track
- Part number: 651920812
- Condition: Corrosion
- Location: Nr 2 Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-SI, CORROSION (C57-581-06.00-03) IN NR 2 FLAP TRACK CENTER MOUNT HOLE.  FLAP TRACK REMOVED, REPAIRED AND RETURNED TO SERVICEABLE CONDITION BY NEWELL CORP JOB NR 11804 TRACK TO BE INSTALLED ON TC NR C57-581-04-3D.
